Pain & Fever
Advil Rapid release - Ibuprofen 200mg Tablets; 24`s
Product ID
368
K16.30
Advil Rapid release - Ibuprofen 200mg Tablets; 24`s
Advil provides rapid and temporary relief of pain and discomfort associated with; Earache, Sore Throat, Headache, Minor Aches, Cold & Flu, Sprains & Strains
| Price | K16.30 |
|---|---|
| Brand | Amrutanjan, 8 |
| Directions | ADULTS & CHILDREN ABOVE 12 YEARS: Begin by taking 1-2 tablets, place on tongue and swallow with water. Repeat dose 4-6 hours as required. Do not exceed 6 tablets in 24 hours. Do not give to children under 12 years |
| Ingredients | Active Ingredient: Ibuprofen 200mg |
| Warnings | Do not use this product; If you are allergic to ibuprofen, aspirin or aother anti-inflammatory medicine, pain reliever/fever reducer or any other component of this product; If temper evident seal is broken; If you have a current or past history of a stomach ulcer or bleeding disorder; If you have impaired kidney function or heart failure |
| Price View | Price Range |
Write Your Own Review
Related Products


































